Actor portrayal.

JANUVIA and Low Blood Sugar

Should I worry about my blood sugar going low when I take JANUVIA?

When used by itself, JANUVIA is not likely to cause low blood sugar because it works less when blood sugar is low.

If you take JANUVIA with another medicine that can cause low blood sugar (hypoglycemia), such as a sulfonylurea or insulin, your risk of getting low blood sugar is higher. The dose of your sulfonylurea medicine or insulin may need to be lowered while you use JANUVIA.

Signs and symptoms of low blood sugar may include:

  • headache
  • irritability
  • drowsiness
  • hunger
  • weakness
  • fast heart beat
  • dizziness
  • sweating
  • confusion
  • feeling jittery
 

Talk to your doctor if you have any questions or concerns about low blood sugar.

Be sure to follow your treatment plan for healthy eating and exercise while taking JANUVIA or any blood sugar medicine.

Click the links below for more important information: